MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes Image Display Error/Artifact (1304); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen turned off momentarily on a patient while the unit was still ventilating.Discussio with an rt.He said : the screen was black for probably more than 1 minute and came back by itself.No harm to the patient.He tested the unit several time after and no other issue showed up.In case the user cannot adapt ventilation parameters due to a device malfunction for a prolonged time, a serious injury cannot be excluded for patients with a serious condition.
 
Additional Manufacturer Narrative
The investigation was based on the reported event and logfile review of the affected device.The log file did not reveal a failure of the ecd.The technician onsite could not duplicate the reported device behavior.The device was successfully tested according to manufacturer specifications.However, it is likely that the backlight of the display unit was temporary not functioning.In the event of recurrence, replacement of the pcb ecd adapter may be considered.In case the backlight of the display unit fails during use the user is no longer able to operate the device, but the running ventilation is not affected and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can see the on-going ventilation.The number of malfunctioning regarding this issue reported from the field is within accepted range.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25078177
Report Number9611500-2026-00190
Device Sequence Number13435656
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)250919(93)8422500-10
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown